# SDR SWAA2021072793438

- Difficulty date: June 18, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Condition: Corroded
- Location: Bs 990-998
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON DRAIN MAST MOUNTING STRUCTURE IN AREA AFT OF AFT CARGO AT BS 998- BS 990 WL 187 / REMOVED AND REPLACED DRAIN MAST MOUTING STRUCTURE IN AREA CARGO B.S. 986-1006 STR 24L-25L WL187 PER SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 DWG 147A7443 AND AMM 38-31-01-400-802 RESISTANCE CHECK AND DRAIN MAST INSTALLATION TEST GOOD
